CHEN Chi-Xie
Department of Information and Technology, University of International Relations, Beijing 100091, ChinaWANG Biao
Department of Information and Technology, University of International Relations, Beijing 100091, ChinaFANG Ying-Jue
College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, ChinaGONG Xiao-Xing
Department of Information and Technology, University of International Relations, Beijing 100091, China陈持协,王标,方颖珏,巩小星.一类有限域丢番图方程的解及其应用.计算机系统应用,2015,24(12):256-259
Copy